Cough In Children Aged 4 Years And Sputum Is Difficult To Get Out?
, is it okay if in a situation of urgency, my children aged 4thn are given theophylline inhaler? Because breathing sounds when coughing.
Hello Kurnia Hidayat, thank you for asking with HealthReplies.com.
Theophylline is a drug to overcome the symptoms of shortness of breath due to narrowing of the respiratory tract (bronchospasm) in patients with asthma or chronic obstructive pulmonary disease (COPD). The drug will relax the muscles in the respiratory tract so that the breath becomes relieved. These drugs are categorized as prescription drugs and hard drugs so the use of these drugs must be in accordance with the advice and dosage from your doctor.
Some of the side effects of theophylline that you need to know about include:
Abdominal pain, diarrhea, nausea, or vomiting Urinary disorders Tremors Heart rhythm disturbances Seizures Headaches and anxiety Drug allergies (shortness of breath, redness of the body, eyes and lips become swollen) Should consult a pediatrician, regarding complaints that are your child has experienced. Doctors need a physical examination, other supporting examinations to find out the exact cause of your child's complaints whether it is an infection of the upper respiratory tract (flu), asthma, pneumonia (pneumonia), or other illnesses and the doctor will give medicines according to the cause your child's complaints and also the right dosage according to your child's weight and age.
If there are danger signs such as high fever, convulsions, loss of consciousness, severe shortness of breath so that it is difficult to talk, signs of drug allergy, lips and face turn pale, you should immediately be taken to the nearest health facility.
Some things you can do for your child:
Consumption of nutritious food and drink enough water Adequate rest and monitor if there are danger signs Complete basic immunizations and can be given additional immunizations such as influenza Hopefully this information can be useful for you. Thank you